MAUDE Adverse Event Report: COHERA MEDICAL INC TISSUGLU SURGICAL ADHESIVE

COHERA MEDICAL INC TISSUGLU SURGICAL ADHESIVE
Model Number TG100US
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Discharge (2225)
Date of Event 01/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the company by a healthcare professional that a patient underwent an abdominoplasty surgery using tissuglu surgical adhesive in conjunction with standard of care on (b)(6) 2016.On (b)(6) 2017, the doctor informed cohera that he performed a revision surgery because he observed extrusion of tissuglu® through the incision line.The reported extrusion of tissuglu® surgical adhesive fragments is consistent with known potential complications associated with abdominoplasty surgeries and is described as a precaution in the tissuglu surgical adhesive directions for use (dfu-100-0001): "consideration should be taken in the use of tissuglu®, as there is a possibility that cured tissuglu® may be extruded similar to suture extrusion." it is not anticipated that the existence or expulsion of tissuglu® will present any adverse reaction, infection, or other health consequence associated with the expulsion of the tissuglu® fragments.

Brand Name
TISSUGLU SURGICAL ADHESIVE
Common Device Name
TISSUGLU
Manufacturer (Section D)
COHERA MEDICAL INC
227 fayetteville st
suite 900
raleigh NC 27601
MDR Report Key6312754
Report Number3012970114-2017-00001
Device Sequence Number540042
Product Code PJK
UDI-Device IdentifierM690TG100US0
UDI-PublicM690TG100US0
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberTG100US
Device Lot NumberCM0332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;